is it dangerous if i take both at night as i cannot sleep
Applies to: lorazepam, Ambien (zolpidem)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Please talk to your doc who prescribed the med for more deatils, be safe & well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 10 answers
Posted 30 Sep 2012 • 16 answers
Posted 19 Apr 2013 • 2 answers
Posted 14 Jan 2014 • 5 answers
Posted 15 Apr 2014 • 1 answer